MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the circumflex artery.A 3.75x12mm nc trek balloon ruptured at 12 atmospheres during post dilatation.The procedure was successfully completed with another device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device returned for analysis.The complaint investigation determined the reported difficulty was related to manufacturing issues associated with the protective sheath.Abbott vascular performed a comprehensive investigation which included device analysis, manufacturing evaluation and trend analysis.The root cause identification was complicated by the fact that users were describing multiple symptoms when reporting the complaints.To date, the frequency of worldwide reported events for difficulties removing the protective balloon sheath, inflation and deflation has reached an actionable limit.Abbott vascular communicated the voluntary field action to the fda on (b)(6) 2017 [medwatch # 2024168-2017-02310].Corrective action has been implemented per site operating procedures.The product will continue to be trended.The abbott internal recall number is (b)(4).

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6465608
Report Number2024168-2017-02887
Device Sequence Number501478
Product Code LOX
UDI-Device Identifier08717648152023
UDI-Public(01)08717648152023(17)180930(10)51029G1
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number1012452-12
Device Lot Number51029G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2037-2039-2017
Patient Sequence Number1